Publications

Gwaltney, E., Hagelstein, P., Herden, D., and King, B. On a theorem of Besicovitch and a problem in ergodic theory, Involve 12 (2019), 961-968.

Hagelstein, P., Lackner, I., Otto, J., Perona, A., and Piziak, R. Fixed and dynamic asset allocation in the accumulation phase, J. Finance and Investment Analysis 8 (2019), 1-12.

Hagelstein, P. A. and Parissis, I.  Tauberian constants associated to centered translation invariant density bases, Fund. Math. 243 (2018), 169-177.

Gwaltney, E., Hagelstein, P., and Herden, D.  A probabilistic proof of the Vitali covering lemma, Meth. Funct. Anal. Top. 24 (2018), 34-40.

Dmitrishin, D., Hagelstein, P. A., Khamitova, A., and Stokolos, A. Limitations of robust stability of a linear delayed feedback control, SIAM J. Control Optim. 56 (2018), 148-157.

Hagelstein, P. A., Parissis, I., and Saari, O.  Sharp inequalities for one-sided Muckenhoupt weights, Collect. Math. 69 (2018), 151-161.

Hagelstein, P. A. and Parissis, I.  Weighted Solyanik estimates for the strong maximal function, Publ. Mat. 62 (2018), 133-159.

Hagelstein, P. A. and Parissis, I.  Holder continuity of Tauberian constants associated with discrete and ergodic strong maximal operators, New York. J. Math. 23 (2017), 1219–1236.

Hagelstein, P. A. and Parissis, I.  A note on local Holder continuity of weighted Tauberian functions, Harmonic Analysis and Operator Theory: Cora Sadosky Memorial Seminar in Analysis, Vol. II, AWM-Springer Series 5 (2017), 279–286.

Hagelstein, P., Herden, D., and Young, D., Ramsey-type theorems for sets satisfying a geometric regularity condition, J. Math. Anal. Appl. 447 (2017), 951-956.

Hagelstein, P. A. and Parissis, I.  Solyanik estimates in ergodic theory, Colloq. Math. 145 (2016), 193–207.

Dmitrishin, D., Hagelstein, P., Khamitova, A., and Stokolos, A., On the stability of cycles by delayed feedback control, Linear and Multilinear Algebra 64 (2016), 1538-1549.

Hagelstein, P. A. and Parissis, I., Weighted Solyanik estimates for the Hardy-Littlewood maximal operator and embedding of A_infinity into A_p, J. Geo. Anal. 26 (2016), 924-946.

Hagelstein, P. A. and Parissis, I., Solyanik estimates and local Holder continuity of halo functions of geometric maximal operators, Adv. Math. 285 (2015), 434-453.

Hagelstein, P. A., Luque, T., and Parissis, I., Tauberian conditions, Muckenhoupt weights, and differentiation properties of weighted bases, Trans. Amer. Math. Soc. 367 (2015), 7999-8032.

Hagelstein, P. A. and Parissis, I., Solyanik estimates in harmonic analysis, Springer Proceedings in Mathematics and Statistics 108 (2014), 87-103.

Beznosova, O. and Hagelstein, P. A. Continuity of halo functions associated to homothecy invariant density bases, Colloq. Math. 134 (2014), 235-243.

Hagelstein, P. A. Maximal operators associated to sets of directions of Hausdorff and Minkowski dimension zero , Recent Advances in Harmonic Analysis and Applications, Springer Proceedings in Mathematics and Statistics 25 (2013), 131-138.

Hagelstein, P. A. and Stokolos, A. Transference of weak type bounds of multiparameter ergodic and geometric maximal operators, Fund. Math. 218 (2012), 269-283.

Hagelstein, P. A. and Stokolos, A. Weak type inequalities for maximal operators associated to double ergodic sums, New York. J. Math. 17 (2011), 233-250.

Hagelstein, P. A. and Stokolos, A. Weak type inequalities for ergodic strong maximal operators, Acta Sci. Math. (Szeged), 76 (2010), 427-441.

Hagelstein, P. A. and Stokolos, A. Tauberian conditions for geometric maximal operators, Trans. Amer. Math. Soc. 361 (2009), 3031-3040.

Hagelstein, P. A. and Stokolos, A. An extension of the Cordoba-Fefferman theorem on the equivalence between the boundedness of certain classes of maximal and multiplier operators, Comptes Rendus Mathematique, Academie des Sciences, Paris 346 (2008), 1063-1065.

Hagelstein, P. A. Problems in interpolation theory related to the almost everywhere convergence of Fourier series, Proceedings of the International Conference on Ergodic Theory and Harmonic Analysis, De Paul University, 2005, Contemp. Math. 444 (2007), 175-184.

Hagelstein, P. A. and Jones, R. L. On restricted weak type (1,1): the continuous case, Proc. Amer. Math. Soc. 133 (2005), 185-190.

Hagelstein, P. A. Weak L^{1} norms of random sums, Proc. Amer. Math. Soc. 133 (2005), 2327-2334.

Hagelstein, P. A. Orlicz bounds for operators of restricted weak type, Colloq. Math. 103 (2005), 193-197.

Hagelstein, P. A. On the uniqueness of the uncentered ergodic maximal function, Fund. Math. 183 (2004), no. 1, 81-90.

Hagelstein, P. A. Rearrangements and the local integrability of maximal functions, Pacific J. Math. 216 (2004), 111-126.

Hagelstein, P. A. Cordoba-Fefferman collections in harmonic analysis, Pacific J. Math. 216 (2004), 95-110.

Hagelstein, P. A. A note on rare maximal functions, Colloq. Math. 95 (2003), 49-51.

Hagelstein, P. A. Long thoughts on a conjecture of Fava, Gatto, and Guti\’errez, Harmonic Analysis at Mt. Holyoke, 195-203, Contemp. Math., 320, Amer. Math. Soc., Providence, R. I., 2003.

Hagelstein, P. A. Local integrability of strong and iterated maximal functions, Studia Math. 147 (2001), 37-50.